About a year ago, my blood work came back and I was low in Hemoglobin and Hematocrit. My doctor did a fecal smear and of the 3 smears, all came back with blood in them. My Gastro did a Colonoscopy, but said she found no polyops, no hemerroids, no anything! That was it...she didn't say anything else. Neither did my GP. So, I was left wondering why I had 3 positive results, but nothing showed up. But, trusting the docs, I didn't pursue it. Now I have the tingling in my left arm more frequently then before (daily almost) and I just started taking B12 from the IHerb site and iron too. I believe it's the Methyl-B12 5000mcg. I have been on Prevacid for about 6-7 yrs also. I guess my question is, even though the Colonoscopy found nothing, could the blood in the stool possibly be caused from a lack of B12? Thanks, lemaygirl.
possibly you your bleeding is from your GI system, e.g. gastric, did you have an upper GI scope? why you took antiacid for this long period of time? for sure long term antiacid could cause B12 deficiency. Therefore I recommedn highly you have to stop taking it if there is no need, take care.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.